# SDR 20000404SH003

- Difficulty date: February 27, 2000
- Submitted: April 4, 2000
- Operation: General aviation
- Aircraft: N9299E
- Make and model: Piper PA-34-220T
- Aircraft serial: 3449043
- Engine: Cont TSIO360RB
- System (JASC): 7320 · Fuel Controlling System
- Part: Servo
- Part number: RSA5AD
- Part serial: 70196806
- Condition: Failed
- Location: Fuel Injector
- Part time: 16 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

ON BASE LEG TO GOODYEAR AIRPORT, THE LEFT ENGINE LAGGED POWER TO LANDING.  A SAFE LANDING WAS MADE AND THE AIRCRAFT WAS TAKEN TO MAINTENANCE FOR INSP OF THE LEFT ENGINE.  ON GROUND RUN-UP, FOUND THE LEFT ENGINE WAS RUNNING RICH AT LOW POWER SETTINGS.  THE LEFT FUEL SERVO WAS REMOVED AND SENT TO TCM FOR WARRANTY.  A NEW FUEL SERVO WAS INSTALLED FROM STOCK AND TRIM RUN COMPLETED, THE AIRCRAFT RETURNED TO SERVICE.  (X)
